Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Severe mucous in throat. Taking Augmentin, no relief. Advice?

ONE MONTH AGO I SUFFERED WITH THROAT INFECTION AND MY TONSILS GOT SWALLOWED WITH PUSS.I TOOK AUGMENTIN BD FOR FIVE DAYS AND MY INFECTION WAS ALRIGHT BUT NOW AGAIN I AM SUFFERING FROM SEVERE MUCUS IN THROAT.THIS TIME NO SWALLOWING OF TONSILS BUT MY LOWER THROAT CLOGGED WITH MUCUS ALONGWITH FLU SPECIALLY IN THE MORNING.I ALSO HAVE IRRITATION IN THROAT SOMETIMES.HOW TO REMOVE MUCUS IN THROAT.I AM AGAIN TAKING AUGMENTIN BD ALONGWITH GOGGLES WITH HOT WATER.AMIR
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi
Thanks for your query.
Are you having fever too? Your words suggest you are having upper respiratory tract infection.
Visit an ENT specialist and get a check up.Do a throat swab culture sensitivity testing.
Do warm saline gurgling four times daily for five days.
Take steam inhalation four times daily for a week
Take levocetrizine 5 mg tablet twice daily for five days.
Take Coamoxiclav 625mg tablet thrice daily for five days.
Take paracetamol500mg sos.

but dont self medicate.Do as your doctor says.

hope this helps.

Take care.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor